Gynecology / Women's Health Expert Forum
Period problems?
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Period problems?
I am 13 years old. Suddenly, this has never happened before, suddenly I have had EXTREMELY bad cramps and acne problems during my period. Also it's very heavy. I have no idea why this is going on and I'm scared. I don't know how I will deal with this at gymnastics practice. I have had my period for 1 year and a half. Please help. Thanks!
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
603463 tn?1220630455
HI!
IF you were my patient, I would advise you that you could try taking Ibuprofen or Aleve every six-eight hours at the first sign of your period.
That will sometimes help to reduce bleeding and pain (even though it seems like it might make you bleed more).  Lysteda is a new medication for period pain.  Oral contraceptive pills which are OFTEN prescribed for other reasons than birth control might help with all of the symptoms, including acne.
Good luck!
Dr B
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now